Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

I am getting bleeding after abortion. Is Dilation and curettage the only way ?

hi . i am MAE. i used an abortion pill a month ago(last week of January). what worries me is that, i am still bleeding until now. but it is not heavy bleeding and there is no cramping. i also had an pelvic ultra sound, and there were no tissues or tissues seen. but my doctor said that we will need to undergo D & C. my doctor also gave me tablets and capsules ?( antibiotics , for blood , and for the contraction i think of the uterus.) is there no other way but to D & C? or i can wait the bleeding to stop? THANK YOU IN ADVANCE...(posted Feb 15, 2010)
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Homeopath 's  Response
welcome to h & m ,
there is no alternative you have to go for d &c.
take care.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor